By Topic

Interchangeable terminals in channel routing problem

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $33
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
D. Bisztray ; Research Institute for Telecommunication, Budapest, Hungary

The traditional channel routing problem is known to be solvable, if and only if the constraint graph is acyclic. In the letter we examine channels with two-terminal nets without doglegging and assume that some terminals are interchangeable. A necessary and sufficient condition is established for the interchangeability of the points to ensure solvability. Regular channel structures, like those in gate arrays, are compared. The routability condition is shown to be weaker if noninter-changeable points have different abscissas.

Published in:

Electronics Letters  (Volume:22 ,  Issue: 14 )